# SDR RAAA97B2009

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 5711 · Wing Spar
- Part: Spar Chord
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED S4 STRUCTURAL/CPCP INSPECTION PER CARD S4 14108, FOUND CENTER WING UPPER REAR SPAR CHORD CORRODED, LBL 50 TO LBL 70 AND RBL 40 AT BS 870.  REPLACED CENTER WING UPPER REAR SPAR CHORD PER BOEING MSG 9710012RR AND 970010TR.
